On the Lions–Peetre method for the construction of interpolation spaces
Doklady Akademii Nauk, Tome 198 (1971) no. 4, pp. 747-750
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_4_a1,
author = {V. I. Dmitriev},
title = {On the {Lions{\textendash}Peetre} method for the construction of interpolation spaces},
journal = {Doklady Akademii Nauk},
pages = {747--750},
year = {1971},
volume = {198},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_4_a1/}
}
V. I. Dmitriev. On the Lions–Peetre method for the construction of interpolation spaces. Doklady Akademii Nauk, Tome 198 (1971) no. 4, pp. 747-750. http://geodesic.mathdoc.fr/item/DAN_1971_198_4_a1/